# SDR UIEA2021030800503

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: False Activation
- Location: Main Batry Chrgr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN BAT CHARGER EICAS MESSAGE( T/S FIM 24-31-F/T 803. MAIN BATT. CHARGER TEST OK AMM 24-31-02/714 )
